# SDR FDEA201701100111

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,652 hours, 18,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FOUND THE  L1 DOOR SLIDE PRESSURE PRESS TO TEST LIGHT ASSY INOPERATIVE.  REPLACED LAMPS AND OPS CHECKED GOOD.
